| Model Number |
6700-343-500 |
| Medical Device Problem Code |
Intermittent Energy Output (4025)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/03/2021
Type of Reportable Event
Malfunction
Event or Problem Description
The user facility reported the device had intermittent energy output during a procedure, a condition which may pose the risk of insufficient coagulation and increased bleeding.The procedure was completed successfully.There was no surgical delay, no medical intervention, and no adverse consequences.
Event or Problem Description
Additional Manufacturer Narrative
Follow-up report submitted to document device evaluation results.